MAUDE Adverse Event Report: SUZHOU MEDSPORTS PRODUCTS CO. LTD. EQUATE; KINESIOLOGY TAPE BLACK

SUZHOU MEDSPORTS PRODUCTS CO. LTD. EQUATE; KINESIOLOGY TAPE BLACK
Model Number UPC# 681131286251
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rash (2033)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of 12/01/2025 the manufacturer has completed their investigation with no issues found.The returned sample results were satisfactory within range of specification with no defects noted.Aso reviewed records of biocompatibility tests with no issues noted.Refer to section b.6 of this report for further details.Udi notes: the expiry date is not present on device label.
 
Event or Problem Description
On the initial report received on october 16, 2025, the consumer stated that the product caused her rash.On the completed consumer information report (cir) received on november 11, 2025, the consumer stated that she used the tape on her right shoulder and broke out in a rash.She had to use tacrolimus ointment 0.1%.It helped with the itching and helped to heal the rash.Consumer confirmed that the symptoms corrected after she stopped using the product.

Brand Name
EQUATE
Common Device Name
KINESIOLOGY TAPE BLACK
Manufacturer (Section D)
SUZHOU MEDSPORTS PRODUCTS CO. LTD.
128 fangzhou road suzhou ind.
loufeng east district, suzhou 21512 3 CN
CH  215123 CN
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer Contact
300 sarasota center blvd.
sarasota, FL 34240
MDR Report Key23756917
Report Number1038758-2025-00033
Device Sequence Number21358468
Product Code KGX
UDI-Device Identifier00681131286251
UDI-Public00681131286251
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC# 681131286251
Device Catalogue Number578868775
Device Lot Number244858
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale